# SDR AU990100

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- Propeller: Rotol R3544123F13
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ctot Panel
- Part number: 7239060502
- Condition: Inop
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

(AUS) CONSTANT TORQUE ON TAKEOFF (CTOT) PANEL SUSPECT FAULTY.
